# SDR QXEA0300509

- Difficulty date: April 27, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,238 hours, 19,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2246 - FLIGHT ATTENDANT AND FIRST OFFICER REPORTED SMOKE AND HAZE IN THE COCKPIT AND CABIN. MAINTENANCE INSPECTED THE AIRCRAFT AND GROUND RAN BOTH ENGINES. BOTH ENGINES WERE RAN SEPARATELY AND AT VARIOUS POWER SETTINGS WITH THE BLEEDS OPERATING. COULD NOT DUPLICATE WRITEUP. AIRCRAFT RETURNED TO SERVICE. NO PARTS WERE REPLACED.
